# SDR LR7A07091

- Difficulty date: September 18, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,718 hours, 24,788 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Overheat Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW REPORTED NR 4 ENGINE TURBINE OVERHEAT LIGHT CAME ON, RETARDED THROTTLES AND LIGHT WENT OUT AT 900 DEGREES AT 1856Z.  MAINTENANCE REPAIRED WIRE AT TURBINE OVERHEAT SWITCH AND REPORTED OPERATIONAL CHECK SATISFACTORY.  LOG PAGE 25371 ITEM 1.
